# SDR 08FDEA00449

- Difficulty date: February 15, 2008
- Submitted: February 19, 2008
- Operation: Air carrier
- Aircraft: N374FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46612
- Aircraft time: 84,853 hours, 34,443 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AYB60085
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WHEEL WELL LOWER INTERIOR SKIN HAS CORROSION BETWEEN STR 47 R AND  STR 48 R FROM FS 1501 TO FS 1520.  REMOVED, FABRICATED AND INSTALLED REPAIR PER E8-5330-113023 "FUSELAGE-SKIN AT STA 1507 AND 1519 AND L-48 RT-REPAIR.
